# SDR CA970327019

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: 95544576
- Condition: Broken
- Location: Oil Cooler
- Stage of operation: HO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN VANES ON OIL COOLER FAN CAUSED VIBRATION THROUGH AIRFRAME.
